SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

X. J. Xu, H. O. Peng, X. M. Wang, et al., “Epidemic Spreading with Time Delay in Complex Networks,” Physica A, Vol. 367, 2006, pp. 525-530. doi:10.1016/j.physa.2005.11.035

has been cited by the following article: